Medications work differently for each individual, what one person may experience, doesn't mean the next will.
Medications are prescribed to help a person feel better, and sometimes medications have side effects, some minimal, some harsh.
By taking medications that are prescribed to you. Then will you know how the medications effects you. You can discuss the pros/cons with your doctor.
Good luck to you !!
synthroid will not cause hot flashes hair loss or weight gain. the synthroid will keep these from happeneing. you need to be on synthroid or maybe perhaps armour.
I am doing qui te well on the synthroid.
I have been on synthroid for 2 1/2 years and am doing well on it. Perhaps it is the loss of ones thyroid, not the synthroid, causing these symptoms. It is something that must be taken for life, and sometimes it takes a while to get the dose just right. Good luck.
One thing you will notice if you look at the patient information that the pharmacy hands out with a new perscription of Synthroid, for example, is that most of the side effects listed are the symptoms of hypothyroidism.
Because during drug trials they were giving the drug to people that were hypothyroid.
Their hair was already falling out, although maybe they didn't notice it until the clinician told them to report side effects of the new drug.
Same thing with the other possible side effects. Most of them are either symptoms of hypothyroidism, or hyperthyroidism, if the test patient was given too high a dose.
The test groups reported random symptoms, and the clinicians were forced to use that data. Symptoms of hypothyroidism often take months to go away.
Just my opinion.
Welcome here and welcome to the club of thyroid disease.
With that comes some initiation advice. Please consider the source on just about everything you come across online. There’s an awful lot of garbage (said with French accent) out there about this disease. Too much, in fact, and you have to be careful on what you’re reading.
What’s written about Synthroid is one of those things. There’s one site specifically that has a hissy resentment about that drug…that actually has nothing to do with how it performs. As AR-10 says of the person who runs it: ‘She’s just mad because she didn’t get invited to the Christmas party.’ (I still love that one, AR-10!) She’s real mad ‘about’ a lot of things.
There’s yet another site that’s run by a real pseudo-super-genius who has a lot to say that basically amounts to nothing and whose site is of no value to anyone. Well, except maybe is if someone is training to be a crossing guard and wants to get a visual on hand signals or something (…raise hand fully erect showing palm about yay high… ).
Please be careful.
Good luck and keep in touch. We’re here for you.
Have been taking this for 15yrs, and I do not have those symptoms..